Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 361, Number 12

All articles in this issue are freely accessible.

Improved Hardy and Rellich inequalities on Riemannian manifolds
Ismail Kombe and Murad Özaydin.
Trans. Amer. Math. Soc. 361 (2009), 6191-6203
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2538592
Sign-changing multi-bump solutions for nonlinear Schrödinger equations with steep potential wells
Yohei Sato and Kazunaga Tanaka.
Trans. Amer. Math. Soc. 361 (2009), 6205-6253
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2538593
Isometric immersions into $\mathbb{S}^{n}×\mathbb{R}$ and $\mathbb{H}^{n}×\mathbb{R}$ and applications to minimal surfaces
Benoît Daniel.
Trans. Amer. Math. Soc. 361 (2009), 6255-6282
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2538594
Construction of canonical coordinates for exponential Lie groups
Didier Arnal, Bradley Currey and Bechir Dali.
Trans. Amer. Math. Soc. 361 (2009), 6283-6348
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2538595
Operator-valued frames
Victor Kaftal, David R. Larson and Shuang Zhang.
Trans. Amer. Math. Soc. 361 (2009), 6349-6385
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2538596
Entropy solutions for the $p(x)$-Laplace equation
Manel Sanchón and José Miguel Urbano.
Trans. Amer. Math. Soc. 361 (2009), 6387-6405
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2538597
On classes of Banach spaces admitting “small” universal spaces
Pandelis Dodos.
Trans. Amer. Math. Soc. 361 (2009), 6407-6428
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2538598
A class of local classical solutions for the one-dimensional Perona-Malik equation
Marina Ghisi and Massimo Gobbino.
Trans. Amer. Math. Soc. 361 (2009), 6429-6446
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2538599
Alpha-determinant cyclic modules and Jacobi polynomials
Kazufumi Kimoto, Sho Matsumoto and Masato Wakayama; with an appendix by Kazufumi Kimoto.
Trans. Amer. Math. Soc. 361 (2009), 6447-6473
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2538600
A priori estimates for a class of quasi-linear elliptic equations
Daniel Daners and Pavel Drábek.
Trans. Amer. Math. Soc. 361 (2009), 6475-6500
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2538601
Calabi-Yau objects in triangulated categories
Claude Cibils and Pu Zhang.
Trans. Amer. Math. Soc. 361 (2009), 6501-6519
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2538602
Groups with just one character degree divisible by a given prime
I. M. Isaacs, Alexander Moretó, Gabriel Navarro and Pham Huu Tiep.
Trans. Amer. Math. Soc. 361 (2009), 6521-6547
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2538603
$F$-thresholds of hypersurfaces
Manuel Blickle, Mircea Mustata and Karen E. Smith.
Trans. Amer. Math. Soc. 361 (2009), 6549-6565
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2538604
A spectral multiplier theorem for non-self-adjoint operators
El Maati Ouhabaz.
Trans. Amer. Math. Soc. 361 (2009), 6567-6582
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2538605
Brown measure and iterates of the Aluthge transform for some operators arising from measurable actions
Ken Dykema and Hanne Schultz.
Trans. Amer. Math. Soc. 361 (2009), 6583-6593
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2538606
Geometric incidence theorems via Fourier analysis
Alex Iosevich, Hadi Jorati and Izabella Łaba.
Trans. Amer. Math. Soc. 361 (2009), 6595-6611
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2538607
Iwasawa decompositions of some infinite-dimensional Lie groups
Daniel Beltita.
Trans. Amer. Math. Soc. 361 (2009), 6613-6644
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2538608
Deformation data, Belyi maps, and the local lifting problem
Irene I. Bouw, Stefan Wewers and Leonardo Zapponi.
Trans. Amer. Math. Soc. 361 (2009), 6645-6659
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2538609
Saturated fusion systems over $2$-groups
Bob Oliver and Joana Ventura.
Trans. Amer. Math. Soc. 361 (2009), 6661-6728
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2538610
Almost homogeneous manifolds with boundary
Benoît Kloeckner.
Trans. Amer. Math. Soc. 361 (2009), 6729-6740
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2538611
American Mathematical Society